MathSciNet Relay Station
MathSciNet bibliographic data
MR1663405 (99h:81054) 81Q50
Duan, J.; Fu, X.-C.; Liu, P.-D.; Manning, A. A linear chaotic quantum harmonic oscillator. Appl. Math. Lett. 12 (1999), no. 1, 15–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement